33 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik 1
zu den Filteroptionen33 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik
1
On irreducible 3-manifolds which are sufficiently large
In: The Annals of Mathematics (2), Jg. 87 H. 1, S. 56-881968Recent results on sufficiently large 3-manifolds
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 2, S. 21-381976Topological Hochschild Homology
In: Journal of the London Mathematical Society (2), Jg. 62 H. 2, S. 345-3562000The word problem in fundamental groups of sufficiently large irreducible 3-manifolds
In: The Annals of Mathematics (2), Jg. 88 H. 2, S. 272-2801968